# SDR CALA9901356

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E PATH LIGHTING OUT IN FIRST CLASS SECTION.  REMOVED, CHARGED, AND REINSTALLED E PATH BATTERY PACK PER MM 33-51-02.
